# SDR AMTA200300535

- Difficulty date: April 21, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS FLOOR PATH LIGHTING SYSTEM INOPERATIVE FROM ROW 11 TO ROW 13.  RECONNECTED LOOSE WIRING TO TERMINAL PER WDM 20.  (M)
